# SDR ASAA2017110522481

- Difficulty date: November 5, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 42,739 hours, 12,726 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Ram Air Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT RAM AIR DOOR LIGHT ILLUMINATED.  LEFT PACK AND RIGHT PACK TEMPS WERE BOTH 17.  AFTER APPROXIMATELY 30 MINUTES, LIGHT WENT OUT.  ACFT GROUNDED.
